yasuhiko yamada
yasuhiko yamada
Bestätigte E-Mail-Adresse bei math.kobe-u.ac.jp
Titel
Zitiert von
Zitiert von
Jahr
Conformal field theory on universal family of stable curves with gauge symmetries
A Tsuchiya, K Ueno, Y Yamada
Integrable Sys Quantum Field Theory, 459-566, 1989
5291989
Remarks on fermionic formula
G Hatayama, A Kuniba, M Okado, T Takagi, Y Yamada
arXiv preprint math/9812022, 1998
2481998
Five-dimensional AGT conjecture and the deformed Virasoro algebra
H Awata, Y Yamada
Journal of High Energy Physics 2010 (1), 1-11, 2010
2332010
Elliptic genera and N= 2 superconformal field theory
T Kawai, Y Yamada, SK Yang
Nuclear Physics B 414 (1-2), 191-212, 1994
2321994
Affine Weyl groups, discrete dynamical systems and Painlevé equations
M Noumi, Y Yamada
Communications in mathematical physics 199 (2), 281-295, 1998
2041998
Higher order Painlev\'e equations of type
M Noumi, Y Yamada
arXiv preprint math/9808003, 1998
1891998
Geometric realization of conformal field theory on Riemann surfaces
N Kawamoto, Y Namikawa, A Tsuchiya, Y Yamada
Communications in mathematical physics 116 (2), 247-308, 1988
1841988
Kostka polynomials and energy functions in solvable lattice models
A Nakayashiki, Y Yamada
Selecta Mathematica 3 (4), 547-599, 1997
1811997
Symmetries in the fourth Painlevé equation and Okamoto polynomials
M Noumi, Y Yamada
Nagoya mathematical journal 153, 53-86, 1999
1511999
Energy functions in box ball systems
K Fukuda, Y Yamada, M Okado
International Journal of Modern Physics A 15 (09), 1379-1392, 2000
1332000
Five-Dimensional AGT Relation and the Deformed β-Ensemble
H Awata, Y Yamada
Progress of theoretical physics 124 (2), 227-262, 2010
1282010
Geometric aspects of Painlevé equations
K Kajiwara, M Noumi, Y Yamada
Journal of Physics A: Mathematical and Theoretical 50 (7), 073001, 2017
1142017
Singular vectors of the Virasoro algebra in terms of Jack symmetric polynomials
K Mimachi, Y Yamada
Communications in mathematical physics 174 (2), 447-455, 1995
1131995
10E9 solution to the elliptic Painlevé equation
K Kajiwara, T Masuda, M Noumi, Y Ohta, Y Yamada
Journal of Physics A: Mathematical and General 36 (17), L263, 2003
1002003
Localization with a surface operator, irregular conformal blocks and open topological string
H Awata, H Fuji, H Kanno, M Manabe, Y Yamada
Advances in Theoretical and Mathematical Physics 16 (3), 725-804, 2012
972012
FUSION RULES FOR THE FRACTIONAL LEVEL ALGEBRA
H Awata, Y Yamada
Modern Physics Letters A 7 (13), 1185-1195, 1992
901992
A study on the fourth q-Painlev\'e equation
K Kajiwara, M Noumi, Y Yamada
arXiv preprint nlin/0012063, 2000
862000
Tropical Robinson-Schensted-Knuth correspondence and birational Weyl group actions
M Noumi, Y Yamada
arXiv preprint math-ph/0203030, 2002
842002
Integral formulas for the WZNW correlation functions
H Awata, A Tsuchiya, Y Yamada
Nuclear Physics B 365 (3), 680-696, 1991
781991
Hypergeometric solutions to the q-Painlevé equations
K Kajiwara, T Masuda, M Noumi, Y Ohta, Y Yamada
International Mathematics Research Notices 2004 (47), 2497-2521, 2004
762004
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20